Digestive Stimulator cramps my stomach with just one capsule. Is there a gentler way to take it?

The cramping could be caused by a number of things, technically the ingredients in Digestive Stimulator should actually help alleviate the cramping as its primary function is to help get the bowels moving. If anything, it should cause the opposite of cramping. If you are taking Digestive Stimulator in conjunction with Toxin Absorber, you can try to increase the number of Digestive Stimulators. Toxin Absorber is a very high intake of fiber and without proper elimination it can have the side effect of building up and causing cramping.

Also drinking at 8 or more glasses of water per day is imperative as it works hand in hand with Digestive Stimulator to help with elimination.

- James Sullivan, N.D.

Jim Sullivan, ND

Ask The Herbalist Disclaimer

Back to All Herbalist Questions


Do you have your own question for our Herbalists? Click here to submit it now!

Leave a Comment